MathSciNet Relay Station
MathSciNet bibliographic data
MR1444785 57N10 (57M12 57R30)
Shields, Sandra L. Branched surfaces and the simplest foliations of $3$-manifolds. Pacific J. Math. 177 (1997), no. 2, 305–327.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement